# SDR FDEA201111225000

- Difficulty date: November 22, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 50,508 hours, 17,704 cycles
- System (JASC): 2571 · Battery Box Structure
- Part: Channel
- Condition: Cracked
- Location: Batter Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIIONICS COMPARTMENT RT SIDE AT FR 16 AND FR 17 BATTERY STORAGE RACK HAS CRACK IN HAT CHANNEL.  R & R HAT CHANNEL ON BATTERY STORAGE RACK IAW SRM 51-40-21.
